• Previous Article
    Resolution and optimal regularity for a biharmonic equation with impedance boundary conditions and some generalizations
  • DCDS Home
  • This Issue
  • Next Article
    Ultraparabolic equations with nonlocal delayed boundary conditions
November  2013, 33(11&12): 4967-4990. doi: 10.3934/dcds.2013.33.4967

Boundary value problem for elliptic differential equations in non-commutative cases

1. 

Dipartimento di Matematica, Università degli Studi di Bologna, Piazza di Porta S. Donato, 5, 40126 Bologna

2. 

Laboratoire de Mathématiques Appliquées du Havre, Université du Havre, 25 rue Philippe Lebon, CS 80540, 76058 Le Havre Cedex, France, France, France

Received  November 2011 Revised  February 2012 Published  May 2013

This paper is devoted to abstract second order complete elliptic differential equations set on $\left[ 0,1\right] $ in non-commutative cases. Existence, uniqueness and maximal regularity of the strict solution are proved. The study is performed in $C^{\theta }\left( \left[ 0,1\right] ;X\right) $.
Citation: Angelo Favini, Rabah Labbas, Stéphane Maingot, Maëlis Meisner. Boundary value problem for elliptic differential equations in non-commutative cases. Discrete and Continuous Dynamical Systems, 2013, 33 (11&12) : 4967-4990. doi: 10.3934/dcds.2013.33.4967
References:
[1]

G. Da Prato, Abstract differential equations, maximal regularity and linearization, in "Nonlinear Functional Analysis and its Applications, Part 1 (Berkeley, Calif., 1983)," Proc. Sympos. Pure Math., 45, Amer. Math. Soc., Providence, RI (1986), 359-370.

[2]

G. Da Prato and P. Grisvard, Sommes d'opérateurs linéaires et équations différentielles opérationnelles, J. Math. Pures Appl. (9), 54 (1975), 305-387.

[3]

A. Favini, R. Labbas, S. Maingot and M. Meisner, Study of complete abstract elliptic differential equations in non-commutative cases, Appl. Anal., 91 (2012), 1495-1510. doi: 10.1080/00036811.2011.635652.

[4]

A. Favini, R. Labbas, S. Maingot, H. Tanabe and A. Yagi, Necessary and sufficient conditions for maximal regularity in the study of elliptic differential equations in Hölder spaces, Discrete Contin. Dyn. Syst., 22 (2008), 973-987. doi: 10.3934/dcds.2008.22.973.

[5]

P. Grisvard, Spazi di tracce e applicazioni, Rend. Mat. (6), 5 (1972), 657-729.

[6]

B. H. Haak, M. Haase and P. C. Kunstmann, Perturbation, interpolation, and maximal regularity, Adv. Differential Equations, 11 (2006), 201-240.

[7]

J. L. Lions and J. Peetre, Sur une classe d'espaces d'interpolation, Inst. Hautes Études Sci. Publ. Math., 19 (1964), 5-68.

[8]

A. Lunardi, "Analytic Semigroups and Optimal Regularity in Parabolic Problems," Birkhaüser Verlag, Basel, 1995.

[9]

E. Sinestrari, On the abstract Cauchy problem of parabolic type in spaces of continuous functions, J. Math. Anal. Appl., 107 (1985), 16-66. doi: 10.1016/0022-247X(85)90353-1.

[10]

H. Triebel, "Interpolation Theory, Functions Spaces, Differential Operators," North-Holland Publishing Co., Amsterdam, New York, 1978.

show all references

References:
[1]

G. Da Prato, Abstract differential equations, maximal regularity and linearization, in "Nonlinear Functional Analysis and its Applications, Part 1 (Berkeley, Calif., 1983)," Proc. Sympos. Pure Math., 45, Amer. Math. Soc., Providence, RI (1986), 359-370.

[2]

G. Da Prato and P. Grisvard, Sommes d'opérateurs linéaires et équations différentielles opérationnelles, J. Math. Pures Appl. (9), 54 (1975), 305-387.

[3]

A. Favini, R. Labbas, S. Maingot and M. Meisner, Study of complete abstract elliptic differential equations in non-commutative cases, Appl. Anal., 91 (2012), 1495-1510. doi: 10.1080/00036811.2011.635652.

[4]

A. Favini, R. Labbas, S. Maingot, H. Tanabe and A. Yagi, Necessary and sufficient conditions for maximal regularity in the study of elliptic differential equations in Hölder spaces, Discrete Contin. Dyn. Syst., 22 (2008), 973-987. doi: 10.3934/dcds.2008.22.973.

[5]

P. Grisvard, Spazi di tracce e applicazioni, Rend. Mat. (6), 5 (1972), 657-729.

[6]

B. H. Haak, M. Haase and P. C. Kunstmann, Perturbation, interpolation, and maximal regularity, Adv. Differential Equations, 11 (2006), 201-240.

[7]

J. L. Lions and J. Peetre, Sur une classe d'espaces d'interpolation, Inst. Hautes Études Sci. Publ. Math., 19 (1964), 5-68.

[8]

A. Lunardi, "Analytic Semigroups and Optimal Regularity in Parabolic Problems," Birkhaüser Verlag, Basel, 1995.

[9]

E. Sinestrari, On the abstract Cauchy problem of parabolic type in spaces of continuous functions, J. Math. Anal. Appl., 107 (1985), 16-66. doi: 10.1016/0022-247X(85)90353-1.

[10]

H. Triebel, "Interpolation Theory, Functions Spaces, Differential Operators," North-Holland Publishing Co., Amsterdam, New York, 1978.

[1]

Zhiming Guo, Zhi-Chun Yang, Xingfu Zou. Existence and uniqueness of positive solution to a non-local differential equation with homogeneous Dirichlet boundary condition---A non-monotone case. Communications on Pure and Applied Analysis, 2012, 11 (5) : 1825-1838. doi: 10.3934/cpaa.2012.11.1825

[2]

Jeremy LeCrone, Gieri Simonett. Continuous maximal regularity and analytic semigroups. Conference Publications, 2011, 2011 (Special) : 963-970. doi: 10.3934/proc.2011.2011.963

[3]

Shenglan Xie, Maoan Han, Peng Zhu. A posteriori error estimate of weak Galerkin fem for second order elliptic problem with mixed boundary condition. Discrete and Continuous Dynamical Systems - B, 2021, 26 (10) : 5217-5226. doi: 10.3934/dcdsb.2020340

[4]

Annamaria Canino, Elisa De Giorgio, Berardino Sciunzi. Second order regularity for degenerate nonlinear elliptic equations. Discrete and Continuous Dynamical Systems, 2018, 38 (8) : 4231-4242. doi: 10.3934/dcds.2018184

[5]

Luisa Arlotti. Explicit transport semigroup associated to abstract boundary conditions. Conference Publications, 2011, 2011 (Special) : 102-111. doi: 10.3934/proc.2011.2011.102

[6]

Makoto Okumura, Takeshi Fukao, Daisuke Furihata, Shuji Yoshikawa. A second-order accurate structure-preserving scheme for the Cahn-Hilliard equation with a dynamic boundary condition. Communications on Pure and Applied Analysis, 2022, 21 (2) : 355-392. doi: 10.3934/cpaa.2021181

[7]

Roberto Triggiani. Sharp regularity theory of second order hyperbolic equations with Neumann boundary control non-smooth in space. Evolution Equations and Control Theory, 2016, 5 (4) : 489-514. doi: 10.3934/eect.2016016

[8]

Wen Tan. The regularity of pullback attractor for a non-autonomous p-Laplacian equation with dynamical boundary condition. Discrete and Continuous Dynamical Systems - B, 2019, 24 (2) : 529-546. doi: 10.3934/dcdsb.2018194

[9]

Angelo Favini, Rabah Labbas, Stéphane Maingot, Hiroki Tanabe, Atsushi Yagi. Necessary and sufficient conditions for maximal regularity in the study of elliptic differential equations in Hölder spaces. Discrete and Continuous Dynamical Systems, 2008, 22 (4) : 973-987. doi: 10.3934/dcds.2008.22.973

[10]

Mustapha Cheggag, Angelo Favini, Rabah Labbas, Stéphane Maingot, Ahmed Medeghri. Complete abstract differential equations of elliptic type with general Robin boundary conditions, in UMD spaces. Discrete and Continuous Dynamical Systems - S, 2011, 4 (3) : 523-538. doi: 10.3934/dcdss.2011.4.523

[11]

Claudia Anedda, Giovanni Porru. Second order estimates for boundary blow-up solutions of elliptic equations. Conference Publications, 2007, 2007 (Special) : 54-63. doi: 10.3934/proc.2007.2007.54

[12]

Abdelkader Boucherif. Positive Solutions of second order differential equations with integral boundary conditions. Conference Publications, 2007, 2007 (Special) : 155-159. doi: 10.3934/proc.2007.2007.155

[13]

Alassane Niang. Boundary regularity for a degenerate elliptic equation with mixed boundary conditions. Communications on Pure and Applied Analysis, 2019, 18 (1) : 107-128. doi: 10.3934/cpaa.2019007

[14]

Khadijah Sharaf. A perturbation result for a critical elliptic equation with zero Dirichlet boundary condition. Discrete and Continuous Dynamical Systems, 2017, 37 (3) : 1691-1706. doi: 10.3934/dcds.2017070

[15]

Marie-Françoise Bidaut-Véron, Marta García-Huidobro, Cecilia Yarur. Large solutions of elliptic systems of second order and applications to the biharmonic equation. Discrete and Continuous Dynamical Systems, 2012, 32 (2) : 411-432. doi: 10.3934/dcds.2012.32.411

[16]

Galina V. Grishina. On positive solution to a second order elliptic equation with a singular nonlinearity. Communications on Pure and Applied Analysis, 2010, 9 (5) : 1335-1343. doi: 10.3934/cpaa.2010.9.1335

[17]

Yuri V. Rogovchenko, Fatoş Tuncay. Interval oscillation of a second order nonlinear differential equation with a damping term. Conference Publications, 2007, 2007 (Special) : 883-891. doi: 10.3934/proc.2007.2007.883

[18]

Ruy Coimbra Charão, Juan Torres Espinoza, Ryo Ikehata. A second order fractional differential equation under effects of a super damping. Communications on Pure and Applied Analysis, 2020, 19 (9) : 4433-4454. doi: 10.3934/cpaa.2020202

[19]

Jaeyoung Byeon, Sangdon Jin. The Hénon equation with a critical exponent under the Neumann boundary condition. Discrete and Continuous Dynamical Systems, 2018, 38 (9) : 4353-4390. doi: 10.3934/dcds.2018190

[20]

Simona Fornaro, Giorgio Metafune, Diego Pallara, Roland Schnaubelt. Second order elliptic operators in $L^2$ with first order degeneration at the boundary and outward pointing drift. Communications on Pure and Applied Analysis, 2015, 14 (2) : 407-419. doi: 10.3934/cpaa.2015.14.407

2020 Impact Factor: 1.392

Metrics

  • PDF downloads (46)
  • HTML views (0)
  • Cited by (3)

[Back to Top]